# SDR C2XA01CL143

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 11438004115
- Part serial: 1180A
- Condition: Intermittent
- Location: Right Gear
- Part time: 1,561 hours, 1,630 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3196 THE CREW REPORTED THE RIGHT GEAR LIGHT DID NOT ILLUMINTE ON THE 1ST GEAR EXTENSION.THE 2ND EXTENSION THE LIGHT ILLUMINATED.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE RIGHT GEAR ACTUATOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
